BibTeX record: journals/tcs/Szalas91

download as .bib file

@article{DBLP:journals/tcs/Szalas91,
  author    = {Andrzej Szalas},
  title     = {On Strictly Arithmetical Completeness in Logics of Programs},
  journal   = {Theor. Comput. Sci.},
  volume    = {79},
  number    = {2},
  pages     = {341--355},
  year      = {1991},
  url       = {http://dx.doi.org/10.1016/0304-3975(91)90336-Z},
  doi       = {10.1016/0304-3975(91)90336-Z},
  timestamp = {Wed, 07 Sep 2011 12:13:19 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Szalas91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}